# SDR PLGA990318

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342BE
- Make and model: Saab SF340A
- Aircraft serial: 340A096
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 6386 - DURING FLIGHT, THE LEFT INTAKEO HEAT FAILED AND DUE TO WEATHER IN SYR, THE AIRCRAFT RETURNED TO BOS.  BOS MAINTENANCE FOUND A BROKEN WIRE ON THE EXHAUST NOZZLE.  THE WIRE WAS REPLACED OPERATIONAL CHECKS PERFORMED, AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
